Mathematics (Jun 2021)

An Operator-Based Scheme for the Numerical Integration of FDEs

  • Inga Timofejeva,
  • Zenonas Navickas,
  • Tadas Telksnys,
  • Romas Marcinkevicius,
  • Minvydas Ragulskis

DOI
https://doi.org/10.3390/math9121372
Journal volume & issue
Vol. 9, no. 12
p. 1372

Abstract

Read online

An operator-based scheme for the numerical integration of fractional differential equations is presented in this paper. The generalized differential operator is used to construct the analytic solution to the corresponding characteristic ordinary differential equation in the form of an infinite power series. The approximate numerical solution is constructed by truncating the power series, and by changing the point of the expansion. The developed adaptive integration step selection strategy is based on the controlled error of approximation induced by the truncation. Computational experiments are used to demonstrate the efficacy of the proposed scheme.

Keywords